Please use this identifier to cite or link to this item:
Title: The quality of mixed methods studies in health services research
Authors: O'Cathain, A
Murphy, E
Nicholl, J
First Published: Apr-2008
Citation: JOURNAL OF HEALTH SERVICES RESEARCH & POLICY, 2008, 13 (2), pp. 92-98
DOI Link: 10.1258/jhsrp.2007.007074
ISSN: 1355-8196
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Sociology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.